Follow
Dmitri Orlov
Title
Cited by
Cited by
Year
Triangulated categories of singularities and D-branes in Landau-Ginzburg models
D Orlov
Proceedings of the Steklov Institute of Mathematics 246, 227–248, 2004
6612004
Equivalences of derived categories and K3 surfaces
DO Orlov
Journal of Mathematical Sciences 84 (5), 1361-1381, 1997
4951997
Semiorthogonal decomposition for algebraic varieties
A Bondal, D Orlov
Arxiv preprint alg-geom/9506012, 1995
481*1995
Derived categories of coherent sheaves and triangulated categories of singularities
D Orlov
Algebra, arithmetic, and geometry: in honor of Yu. I. Manin, Progress iná…, 2009
4642009
Reconstruction of a variety from the derived category and groups of autoequivalences
A Bondal, D Orlov
Compositio Mathematica 125 (03), 327-344, 2001
4342001
Projective bundles, monoidal transformations, and derived categories of coherent sheaves
DO Orlov
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya 56 (4), 852-862, 1992
3831992
An exact sequence for KM/2 with applications to quadratic forms
D Orlov, A Vishik, V Voevodsky
Annals of Mathematics (2) 165 (1), 1-14, 2007
286*2007
Derived categories of coherent sheaves
A Bondal, D Orlov
Proceedings of the International Congress of Mathematicians 2002, Vol II, 47-56, 2002
2702002
Uniqueness of enhancement for triangulated categories
V Lunts, D Orlov
Journal of the American Mathematical Society 23 (3), 853-908, 2010
2682010
Mirror symmetry for weighted projective planes and their noncommutative deformations
D Auroux, L Katzarkov, D Orlov
Annals of Mathematics (2) 167 (3), 867-943, 2008
2362008
Mirror symmetry for del Pezzo surfaces: vanishing cycles and coherent sheaves
D Auroux, L Katzarkov, D Orlov
Inventiones mathematicae 166, 537-582, 2006
2192006
Remarks on A-branes, mirror symmetry, and the Fukaya category
A Kapustin, D Orlov
Journal of Geometry and Physics 48 (1), 84-99, 2003
1952003
Triangulated categories of singularities and equivalences between Landau-Ginzburg models
DO Orlov
Sbornik. Mathematics 197 (12), 1827–1840, 2006
1772006
Derived categories of coherent sheaves and equivalences between them
D Orlov
Russian Mathematical Surveys 58 (3), 511-591, 2003
1602003
Derived categories of coherent sheaves on abelian varieties and equivalences between them
DO Orlov
Izvestiya: Mathematics 66 (3), 569-594, 2002
1572002
Noncommutative instantons and twistor transform
A Kapustin, A Kuznetsov, D Orlov
Communications in Mathematical Physics 221 (2), 385-432, 2001
1462001
Remarks on generators and dimensions of triangulated categories
D Orlov
Moscow Math. J. 9, 153–159, 2009
1452009
Smooth and proper noncommutative schemes and gluing of DG categories
D Orlov
Advances in Mathematics 302, 59-105, 2016
1332016
Vertex algebras, mirror symmetry, and D-branes: The case of complex tori
A Kapustin, D Orlov
Communications in mathematical physics 233 (1), 79-136, 2003
1172003
Exceptional sheaves on Del Pezzo surfaces
SA Kuleshov, DO Orlov
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya 58 (3), 53-87, 1994
1141994
The system can't perform the operation now. Try again later.
Articles 1–20